American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42Bxx) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] K. Farahmand. On random algebraic polynomials. Proc. Amer. Math. Soc. 127 (1999) 3339-3344. MR 1610956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alex Iosevich and Kimberly K. J. Kinateder. Random fluctuations of convex domains and lattice points. Proc. Amer. Math. Soc. 127 (1999) 2981-2985. MR 1605972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia